# SDR IPXA2017111523601

- Difficulty date: October 29, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 31,742 hours, 21,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37104
- Part serial: NSN
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 41 INCHES LEFT OF RUDDER,  1.3 INCHES IN DIAMETER.  REPAIRED  IAW SRM 51-70-10, REPAIR 2.
